Alert archive / Texas / Wind Advisories in 2025
Wind Advisory 10, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this wind advisory at Nov 8, 2025, 11:04 AM CST for 18 counties in Texas. It took effect at Nov 9, 2025, 3:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2025, 11:04 AM CST (17:04 UTC)
- In effect from
- Nov 9, 2025, 3:00 AM CST
- Expired
- Nov 9, 2025, 6:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Atascosa County, TX, Bastrop County, TX, Bexar County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Fayette County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Lavaca County, TX, Lee County, TX, Medina County, TX, Travis County, TX, Williamson County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 19 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 5.1 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2266 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
120 WWUS74 KEWX 081704 NPWEWX URGENT - WEATHER MESSAGE National Weather Service Austin/San Antonio TX 1104 AM CST Sat Nov 8 2025 TXZ173-191>194-204>208-219>221-090915- /O.NEW.KEWX.WI.Y.0010.251109T0900Z-251110T0000Z/ Williamson-Hays-Travis-Bastrop-Lee-Medina-Bexar-Comal-Guadalupe- Caldwell-Frio-Atascosa-Wilson- Including the cities of Giddings, Lockhart, Bastrop, Austin, San Marcos, New Braunfels, Hondo, Floresville, Pleasanton, Georgetown, Pearsall, San Antonio, and Seguin 1104 AM CST Sat Nov 8 2025 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY... * WHAT...North winds 15 to 30 mph with gusts up to 40 mph expected. * WHERE...A portion of South Central Texas. * WHEN...From 3 AM to 6 PM CST Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OB/MO
3 follow-up statements
817 WWUS74 KEWX 091218 NPWEWX URGENT - WEATHER MESSAGE National Weather Service Austin/San Antonio TX 618 AM CST Sun Nov 9 2025 TXZ209-222>225-100000- /O.EXA.KEWX.WI.Y.0010.000000T0000Z-251110T0000Z/ Fayette-Karnes-Gonzales-De Witt-Lavaca- Including the cities of La Grange, Cuero, Hallettsville, Karnes City, and Gonzales 618 AM CST Sun Nov 9 2025 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 40 mph. * WHERE...De Witt, Fayette, Gonzales, Karnes, and Lavaca Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TXZ173-191>194-204>208-219>221-100000- /O.CON.KEWX.WI.Y.0010.000000T0000Z-251110T0000Z/ Williamson-Hays-Travis-Bastrop-Lee-Medina-Bexar-Comal-Guadalupe- Caldwell-Frio-Atascosa-Wilson- Including the cities of San Antonio, Bastrop, Giddings, Georgetown, Austin, Lockhart, San Marcos, Pearsall, Pleasanton, Seguin, Floresville, Hondo, and New Braunfels 618 AM CST Sun Nov 9 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 40 mph. * WHERE...A portion of south central Texas. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ RUNYEN
435 WWUS74 KEWX 091650 NPWEWX URGENT - WEATHER MESSAGE National Weather Service Austin/San Antonio TX 1050 AM CST Sun Nov 9 2025 TXZ173-101100- /O.NEW.KEWX.FZ.W.0001.251110T0600Z-251110T1500Z/ /O.CON.KEWX.WI.Y.0010.000000T0000Z-251110T0000Z/ Williamson- Including the cities of Georgetown 1050 AM CST Sun Nov 9 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... * WHAT...For the Wind Advisory, north winds 20 to 30 mph with gusts up to 40 mph. For the Freeze Warning, sub-freezing temperatures as low as 26 expected. * WHERE...Williamson County. * WHEN...For the Wind Advisory, until 6 PM CST this evening. For the Freeze Warning, from midnight tonight to 9 AM CST Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Take steps now to protect tender plants from the cold. && $$ TXZ171-172-184>190-101100- /O.NEW.KEWX.FZ.W.0001.251110T0600Z-251110T1500Z/ Llano-Burnet-Edwards-Real-Kerr-Bandera-Gillespie-Kendall-Blanco- Including the cities of Blanco, Boerne, Bandera, Leakey, Kerrville, Llano, Fredericksburg, Rocksprings, and Burnet 1050 AM CST Sun Nov 9 2025 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Bandera, Blanco, Burnet, Edwards, Gillespie, Kendall, Kerr, Llano, and Real Counties. * WHEN...From midnight tonight to 9 AM CST Monday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ TXZ191>194-204>209-219>225-100000- /O.CON.KEWX.WI.Y.0010.000000T0000Z-251110T0000Z/ Hays-Travis-Bastrop-Lee-Medina-Bexar-Comal-Guadalupe-Caldwell- Fayette-Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca- Including the cities of La Grange, Pleasanton, Cuero, New Braunfels, Austin, Hallettsville, Bastrop, San Antonio, Floresville, Hondo, Karnes City, San Marcos, Giddings, Seguin, Gonzales, Lockhart, and Pearsall 1050 AM CST Sun Nov 9 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 20 to 30 mph with gusts up to 40 mph. * WHERE...A portion of South Central Texas. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OB
145 WWUS74 KEWX 100005 NPWEWX URGENT - WEATHER MESSAGE National Weather Service Austin/San Antonio TX 605 PM CST Sun Nov 9 2025 TXZ173-100815- /O.EXP.KEWX.WI.Y.0010.000000T0000Z-251110T0000Z/ /O.CON.KEWX.FZ.W.0001.251110T0600Z-251110T1500Z/ Williamson- Including the cities of Georgetown 605 PM CST Sun Nov 9 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... ...WIND ADVISORY HAS EXPIRED... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Williamson County. * WHEN...From midnight tonight to 9 AM CST Monday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ TXZ191>194-204>209-219>225-100115- /O.EXP.KEWX.WI.Y.0010.000000T0000Z-251110T0000Z/ Hays-Travis-Bastrop-Lee-Medina-Bexar-Comal-Guadalupe-Caldwell- Fayette-Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca- Including the cities of La Grange, Pearsall, Cuero, Austin, Giddings, Floresville, Seguin, New Braunfels, Karnes City, Gonzales, Lockhart, Pleasanton, Bastrop, Hondo, Hallettsville, San Marcos, and San Antonio 605 PM CST Sun Nov 9 2025 ...WIND ADVISORY HAS EXPIRED... Winds have reduced in speed thus the wind advisory is allowed to expire. $$ TXZ171-172-184>190-100815- /O.CON.KEWX.FZ.W.0001.251110T0600Z-251110T1500Z/ Llano-Burnet-Edwards-Real-Kerr-Bandera-Gillespie-Kendall-Blanco- Including the cities of Rocksprings, Fredericksburg, Llano, Boerne, Leakey, Burnet, Kerrville, Blanco, and Bandera 605 PM CST Sun Nov 9 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...Bandera, Blanco, Burnet, Edwards, Gillespie, Kendall, Kerr, Llano, and Real Counties. * WHEN...From midnight tonight to 9 AM CST Monday. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CJM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this wind advisory went out at Nov 8, 5:25 AM CST, 5 hours 39 minutes earlier. Its key messages:
- Patchy dense fog possible early this morning near Coastal Plains
- Very warm today, though just short of record highs
- Strong cold front tonight brings breezy to windy conditions, much cooler temperatures, and near-critical to critical fire weather conditions
- Light freezes possible Monday and Tuesday across portions of the Edwards Plateau, Hill Country, and low lying spots along the I-35 and US 90 Escarpment
Area forecast discussion, Nov 8, 5:25 AM CST, 5 hours 39 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 525 AM CST Sat Nov 8 2025 ...New AVIATION... .KEY MESSAGES... - Patchy dense fog possible early this morning near Coastal Plains - Very warm today, though just short of record highs - Strong cold front tonight brings breezy to windy conditions, much cooler temperatures, and near-critical to critical fire weather conditions - Light freezes possible Monday and Tuesday across portions of the Edwards Plateau, Hill Country, and low lying spots along the I-35 and US 90 Escarpment && .SHORT TERM... (Today through Sunday) Issued at 1200 AM CST Sat Nov 8 2025 A weak "cold" front continues to drift to the southeast and will confine the shallow lower level moisture to near the Coastal Plains this morning. Patchy dense fog can be expected early this morning across that area. Only slight "cold" advection is noted behind the front keeping highs today a little "cooler" than the record breaking daily and monthly values of Friday. However, they will still be well above average. An abrupt change is expected this evening into the overnight hours as a strong cold front makes its way across our area. Although, a drop in temperatures will be noted immediately with its passage, lows remain above average. Strong cold advection on Sunday keeps highs below average. As strong surface high pressure spills south over the Plains states, a tight pressure gradient and mixing with stronger winds aloft results in breezy to windy northerly flow with sustained speeds of 15 to 30 mph and gusts up to 40+ mph. A Wind Advisory may be needed for some areas with the I-35 corridor the most favored area due the funneling effect along it. A much drier airmass filters into our area resulting in critical fire weather conditions. See the Fire Weather section below for more details. && .LONG TERM... (Sunday night through Friday) Issued at 1200 AM CST Sat Nov 8 2025 Continued cold advection will result in even colder, well below average temperatures going into Monday and Monday night. Patchy freezes are expected early Monday and Tuesday mornings with the favored areas being portions of the Edwards Plateau, Hill Country, and low lying spots along the Escarpment of I-35 and US 90. Freeze Warnings may be needed for the areas mentioned above. Although winds will decrease and become light to calm as high pressure settles over the area, wind chills in the 20s are possible during the early morning hours. Surface high pressure moves off to the east on Tuesday allowing a southerly flow to take hold and bring a warming and moistening trend for the remainder of next week. Above average temperatures with a pattern of overnight into morning low clouds mixing to afternoon sun is expected Wednesday through Friday. && .AVIATION... (12Z TAFS) Issued at 525 AM CST Sat Nov 8 2025 An area of low stratus and fog has developed well east of the I-35 corridor, near and southeast of a K3T5-K2R9 line, producing IFR to LIFR conditions. This area of low clouds and fog will advect toward the coast through 15Z and eventually mix out. Otherwise, VFR conditions under clear skies for most of the region, including the I-35 corridor. A strong cold front will move through the region late Saturday night, with gusty north winds developing behind it. Gusts 20-30KT are forecast across much of the region 06Z-12Z Sunday, increasing to 25-35KT 12Z-18Z Sunday across the Hill Country, I-35 corridor, and Coastal Plains. && .FIRE WEATHER... Issued at 1200 AM CST Sat Nov 8 2025 Minimum humidities in the upper teens to 20s are expected this afternoon, however wind speeds below 10 mph will mitigate any fire weather conditions. This changes on Sunday due to strong northerly winds of 15 to 30 mph with gusts to 40+ mph and minimum humidities in the teens to lower 20s. These values combined with high to extreme fire danger and dry, mostly drought cured fuels create critical fire weather conditions. The Fire Weather Watch will likely be upgraded to a Red Flag Warning later today for our entire area. Little change in minimum humidities is expected on Monday. Although, winds will be decreasing during the day and especially in the afternoon, they will be high enough for elevated to possibly near critical fire weather conditions. Southerly flow resumes on Tuesday, however moisture return will be slower keeping minimum humidities the upper teens to 20s. As a result, near critical to possibly patchy critical fire weather conditions are expected on Tuesday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 56 67 38 / 0 0 0 0 Austin Bergstrom Intl Airport 87 55 68 37 / 0 0 0 0 New Braunfels Muni Airport 88 56 70 38 / 0 0 0 0 Burnet Muni Airport 84 52 63 34 / 0 0 0 0 Del Rio Intl Airport 88 58 73 43 / 0 0 0 0 Georgetown Muni Airport 86 54 66 35 / 0 0 0 0 Hondo Muni Airport 89 57 72 39 / 0 0 0 0 San Marcos Muni Airport 89 56 69 37 / 0 0 0 0 La Grange - Fayette Regional 87 56 68 36 / 0 0 0 0 San Antonio Intl Airport 88 58 71 41 / 0 0 0 0 Stinson Muni Airport 89 60 73 42 / 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday morning through Sunday evening for TXZ171>173-183>194-202>209-217>225-228. && SHORT TERM...04 LONG TERM....04 AVIATION...76
In the hours before
Special weather statement, Nov 8, 5:29 AM CST, 5 hours 35 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 529 AM CST Sat Nov 8 2025 TXZ209-222-224-225-081500- Fayette-Karnes-De Witt-Lavaca- Including the cities of La Grange, Karnes City, Cuero, and Hallettsville 529 AM CST Sat Nov 8 2025 ...DENSE FOG REDUCING VISIBILITY... Patchy dense fog has developed across portions of Fayette, Lavaca, DeWitt, and Karnes counties early this morning. Visibility are reduced to 1/4 mile in this dense fog. The visibility should improve 8 AM to 10 AM. Motorists should drive with caution in fog by slowing down, providing extra space between the vehicle ahead of you, and using the low beams.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 11:17 AM CST | Red Flag Warning | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.